| Model Number |
G156 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited farfield oversensing of right ventricular (rv) and left ventricular (lv) paced beats on the right atrial (ra) channel.In addition, the patient's underlying right bundle branch block (rbbb) was resulting in early lv sense, biv pace, and lv inhibition.Additional information received approximately three years later reported that this crt-d underwent device repair.This crt-d remains in service.No additional adverse patient effects were reported.